| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 5-8


Yongliang Li, Yiyi Zhang, Zhongyi Xiang
      Analysis of a kind of time-limited pest control of a predator-prey system with impulsive harvest
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 209-214.

Lijun Gao, Gang Wang
      Exponential stability of Markov switched systems
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 215-220.

C. Bianca
      On the existence of periodic orbits in nonequilibrium Ehrenfest gas
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 221-232.

S. Chitra, R. Sattanathan
      Global vertex-edge domination sets in graph
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 233-240.

Aizhen Wang, Bicheng Yang
      On the reverse Hardy-Littlewood's inequality
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 241-249.

Si-Sheng Yao, Li-Hua Qiu
      Hybrid iteration method for fixed points of nonself nonexpansive mapping in real Banach spaces and its applications
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 251-258.

S. Gupta, B.S. Komal
      Operators of composition on Orlicz sequence spaces
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 259-264.

Sh. Payrovi, S. Babaei
      On the 2-absorbing ideals
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 265-271.

Xinli Xu, Yun Guo
      The edge version of eccentric connectivity index
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 273-280.

S. Subramanian, R. Nagarajan, A. Mohan
      Homomorphic image of fuzzy soft rings with supremum property under triangular norms
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 281-295.

M. A. Jawarneh, M. A. Tashtoush
      Generalized semi-pseudo Ricci symmetric manifold
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 297-303.

M. M. Movahedi, N. Hamidi, Y. Rashvand, M. Zolghadr
      Studying and providing a suitable model of multi attribute decision making method based on fuzzy logic for ranking effective factors on allocating municipalities' budget
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 305-317.

S. K. Datta, S. Savapondit
      Further results related to Cauchy's proper bound for the zeros of entire functions
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 319-338.

A. Cavicchioli, F. Spaggiari
      The combinatorics of piecewise linear manifolds by colored graphs
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 339-368.

P. Chansangiam
      Bohr's inequality and its extensions in Banach *-algebras
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 369-383.

S. Lekkoksung
      Intuitionistic fuzzy bi-ideals of ternary semigroups
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 385-389.

A. H. Salas
      Exact solutions to Kaup-Kupershmidt equation by projective Riccati equations method
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 391-396.

A. H. Salas, J. J. Quintero T., M. A. Santoya H.
      Infinite products on commutative unital Banach algebras
      Int. Math. Forum, Vol. 7, 2012, no. 5-8, 397-405.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |